# SDR SWIA2020090452308

- Difficulty date: July 23, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS A 9? SCRATCH AT APPROXIMATELY LBL 24.   BLENDED DAMAGE ON FS 621 BULKHEAD AT APPROXIMATELY LBL 24, REF CRJ-200-SRM.  BLENDED AREA WAS FOUND TO BE OUT OF LIMITS, REF REO.  REPAIRED FS 621 BULKHEAD AT APPROXIMATELY LBL 24, REF REO.
